RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 433, Pages 131–155 (Mi znsl6130)  

Computation of $RS$-pullback transformations for algebraic Painlevé VI solutions

R. Vidunasa, A. V. Kitaevb

a Department of Mathematical Informatics, University of Tokyo, 113-8656 Tokyo, Japan
b Steklov Mathematical Institute, Fontanka 27, St. Petersburg, 191023, Russia

Abstract: Algebraic solutions of the sixth Painlevé equation can be constructed with the help of $RS$-transformations of the hypergeometric equations. Construction of these transformations includes specially ramified rational coverings of the Riemann sphere and corresponding Schlesinger transformations ($S$-transformations). Some algebraic solutions can be constructed from rational coverings alone, without obtaining the corresponding pullbacked isomonodromy \break Fuchsian system, i.e., without $S$ part of the $RS$ transformations. At the same time one and the same covering can be used to pullback different hypergeometric equations, resulting in different algebraic Painlevé VI solutions. In case of high degree coverings construction of $S$ parts of the $RS$-transformations may represent some computational difficulties. This paper presents computations of explicit $RS$-pullback transformations, and derivation of algebraic Painlevé VI solutions from them. As an example, we present computation of all seed solutions for pull-backs of hyperbolic hypergeometric equations.

Key words and phrases: the sixth Painlevé equation, Schlesinger transformations, isomonodromy deformations, algebraic function, rational covering, hypergeometric equation.

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 213:5, 706–722

Bibliographic databases:

UDC: 517.9
Received: 18.03.2015
Language:

Citation: R. Vidunas, A. V. Kitaev, “Computation of $RS$-pullback transformations for algebraic Painlevé VI solutions”, Questions of quantum field theory and statistical physics. Part 23, Zap. Nauchn. Sem. POMI, 433, POMI, St. Petersburg, 2015, 131–155; J. Math. Sci. (N. Y.), 213:5 (2016), 706–722

Citation in format AMSBIB
\Bibitem{VidKit15}
\by R.~Vidunas, A.~V.~Kitaev
\paper Computation of $RS$-pullback transformations for algebraic Painlev\'e~VI solutions
\inbook Questions of quantum field theory and statistical physics. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 433
\pages 131--155
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3493683}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 213
\issue 5
\pages 706--722
\crossref{https://doi.org/10.1007/s10958-016-2733-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957718254}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6130
  • http://mi.mathnet.ru/eng/znsl/v433/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:80
    Full text:25
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020